MathSciNet Relay Station
MathSciNet bibliographic data
MR630774 14J40 (14M07)
Fujita, Takao; Roberts, Joel Varieties with small secant varieties: the extremal case. Amer. J. Math. 103 (1981), no. 5, 953–976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement